# SDR 9618899921

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R, C
- Precautionary procedure: C, D

## Discrepancy

WHEN APPLYING TAKEOFF POWER, THE LEFT ENGINE EXPERIENCED COMPRESSOR STALLS.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE LEFT ENGINE INLET AND OUTLETS AND FOUND PAPER DEBRIS IN FIRST STAGE STATOR.  PAPER DEBRIS WAS REMOVED AND AN ENGINE RUN-UP WAS ACCOMPLISHED.  ALL PARAMETERS WERE NORMAL, NO STALLS OCCURRED.
